Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight Gain? Not with Seroquel or Ziprasidone

Posted by Nancy on December 30, 1998, at 11:06:54

In reply to Re: Weight Gain and Depakote go hand in hand, posted by Nancy on December 1, 1998, at 14:27:37

> Kate, my dear, you have both asked and answered your own question. From too much difficult experience with all those "old mood stablizers", I have absolutely NOTHING good to say about any of them!!! All that I can say about Depakote would not be proper or lady-like to mention here.
> Mind over Madness,
> Nancy

Kate, I'm sorry that I didn't offer much help in my previous comment. I'd like to rectify that if I may. I have been on two different antimanics that are also capable of controlling psychotic features. The first drug, is only available through participation in a drug trial. It's name, Ziprasidone. Ziprasidone was developed by Pfizer. It was the first drug that successfully controled the ultra-rapid-cycling and those horrible, painful mixed-states. Furthermore, I began losing the wieght I'd gained while taking Lithium(#@$&%**@) and
Depakote (**&*%$#@#^#)! But, there's another drug
that I'm familiar with. It's also, one of the least likely weight producing antimanics.

I hope that this was much more helpful than my last comment,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:1271